Depersonalization Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
357 Posts
Discussion Starter · #1 ·
For the ones that have recovered or are doing well, I just started medication today(Effexor) and I feel like crap. The Dp/Dr is through the roof and I have been fighting dissociative attacks since I took the pill. I'm tired, want to vomit, and my pupils are huge. Does it get worse better it gets better? I feel like quitting this damn pill on the first day!
 

·
Registered
Joined
·
669 Posts
Effexor takes between 6 and 8 weeks to build up in your system. A lot of medication-related side effects are temporary and will subside after a while, but if they are extreme, or persistent, then it's time to switch - but that can be hard to gauge without giving it enough time. Did you take the half dose or full dose?
 

·
Registered
Joined
·
357 Posts
Discussion Starter · #3 ·
Effexor takes between 6 and 8 weeks to build up in your system. A lot of medication-related side effects are temporary and will subside after a while, but if they are extreme, or persistent, then it's time to switch - but that can be hard to gauge without giving it enough time. Did you take the half dose or full dose?
I took the full dose but it is a low dose. 37.5. So I have to wait and see if is going to work while I feel like crap? I was better off without it then.
 
1 - 3 of 3 Posts
Top